CSN Login
Members Online: 14

Pain in fingers and feet! Need your help Please!

Mendy
Posts: 10
Joined: Nov 2005

I just finished my chemo treatments 3 and half months ago. I have pain in my finger tips and feet and toes. Feels like they are swollen and they hurt to the touch. Has anyone have these side effects and what did you do to ease the pain or get rid of them. Also myself wellbeing is way down. Lack of energy. They gave me Gabatin for the pain but it is not helping me at all. Please someone help me out hear.. Thank you so much ahead of time for response and your time. God bless all of us!!!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network